Quick Recall

16 months baby N is brought to the ER by her mother with complain of chills and fever and a rash in her diaper area. The rash is bad and doctor M determines it to be diaper dermatitis. The mother has been applying a topical ointment for 2 days suggested by her neighbour. The ointment contains clotrimazole. Which of the following statements are true regarding baby N’s symptoms ?

53 Votes

3 Likes

LikeAnswersShare

SUGGESTIVE. OF D. FEVER. AND. CHILLS. ARE. NOT BECAUSE. OF.... ..SYSTEMIC. TOXICITY.... OF .. CLOTRIMAZOLE.. THREE. COMMON. . ...ANTIFUGALS...CREAMS....... WHICH. ARE. GENERALLY. USED. IN .. DIAPER. DERMATITIS. ARE... ....NYSTATIN ....CLOTRIMAZOLE ...MICONAZOLE... .. CREAMS.... AS. FAR. AS....FEVER. CHILLS. ARE. CONCERNED....FURTHER. EVALUATION. IS. NEEDED

Clotrimazole is not recommend in dermatitis & their is no toxicity due to clotrimazole

Clotrimazole may be prescribed for diaper dermatitis.it not causes any systemic toxicity. R/o some other cause cause for fever and chills.

Fever and chills are not a sign of systemic toxicity of clotrimazole.